Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

A unified process for the evaluation of the zeros of polynomials over the complex number field


Author: John I. Derr
Journal: Math. Comp. 13 (1959), 29-36
MSC: Primary 65.00
DOI: https://doi.org/10.1090/S0025-5718-1959-0104342-3
MathSciNet review: 0104342
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Bodewig, ``On Types of Convergence and on the Behavior of Approximations in the Neighborhood of a Multiple Root of an Equation,'' Quarterly of Applied Mathematics, Volume VII, p. 325-333. MR 0031326 (11:136d)
  • [2] R. A. Brooker, ``The Solution of Algebraic Equations on the EDSAC,'' Proceedings of the Cambridge Philosophical Society, Vol. 48, 1952. MR 0046138 (13:691e)
  • [3] Saul Gorn, ``Real Solutions of Numerical Equations by High-Speed Machines,'' BRL Report No. 966, October, 1955.
  • [4] Frank L. Hitchcock, ``An Improvement on the G.C.D. Method for Complex Roots,'' Journal of Math and Physics, v. 23, 1944. MR 0010657 (6:50k)
  • [5] Morris Marden, ``The Geometry of the Zeros of a Polynomial in a Complex Variable,'' American Math. Society Survey III, N. Y., 1949. MR 0031114 (11:101i)
  • [6] David E. Muller, ``A Method for Solving Algebraic Equations Using an Automatic Computer, Mathematical Tables and Other Aids to Computation,'' v. 10, 1956. MR 0083822 (18:766e)
  • [7] F. W. J. Olver, ``Evaluation of Zeros of High-Degree Polynomials,'' Philosophical Transactions of the Royal Society of London, Volume 244, April 3, 1952. MR 0049652 (14:209f)
  • [8] A. N. Ostrowski, ``Lectures on Solutions of Equations and Systems of Equations,'' NBS Working Paper, June 11, 1952.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1959-0104342-3
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society